# SDR SWAA2024102852420

- Difficulty date: October 24, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N8830Q
- Make and model: Boeing 737-8
- Aircraft serial: 67750
- Aircraft time: 5,682 hours, 3,149 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 ENTRY DOOR SLIDE LOWER FLAP REQUIRES REPOSITION.<[01] REPOSITIONED L1 DOOR SLIDE LOWER FLAP PER AMM 25-66-01
